Jump to content





Leanna 1-Acne 0

Posted by leanna123, 20 August 2013 · 350 views

Posted ImagePosted Image I don't have a lot to say...my blog, unless I abandon it, is like a broken record...Use benzaclin, tretinoin, amoxicillin and cephalexin. Still no zits...I guess its over...the nightmare has ended...all meds still deliver as promised...whats next?




What do you do to take care of the residual redness ?? I have a lot of redness but no new pimples . Thankfully :)

When I get a red face I lay off the tretinoin and avoid being out in the sun. If I do go in the sun I use cetaphil spf 30 oil control moisturizer. For me, I don't break out anymore so what I am left with is some brown spots. They usually fade (unfortunately) over the course of one year or two. Bp doesn't leave me red once my skin adjusts to it; which it has. But tretinoin will make my face red, especially if I go out in the sun. I avoid the sun and try to not to overuse any medications. PEACE!

Thanks a lot :)

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors